# SDR UALA2011041201767

- Difficulty date: April 12, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 65,012 hours, 23,957 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 386
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-O WINDSHIELD ARCING.  REMOVED FO NR 1 WINDSHIELD.  FOUND PRIMER LIFTING ON LOWER FRAME.  CLEANED FRAME OF OLD PRIMER AND SEALANT.  REAPPLIED FR PRIMER AND SEALANT PRIMER.  CNTR WINDOW TRIM RMV'D FOR WINDOW 1R REPLACEMENT.  ALSO 1R WINDOW SUN VISOR RAIL REMOVED FOR ACCESS TO WINDOW SENSORS.  REPLACED REMOVED TRIM AND VISOR RAIL IN COCKPIT.  REPLACED F/O FWD WINDOW PER MM.  REPLACED MISSING PRIMER AND SEALANT.  DURING WINDOW HEAT TEST FOUND WINDOW HEAT CONTROLLER M192 FAILED, WOULD NOT BITE TEST.  REPLACED WINDOW HEAT CONTROL UNIT M192 PER MM, OPS CHECKS GOOD.  CHK SEALANT AROUND FO WINDSHIELD IS CURED BEFORE DISPATCH.  FOUND SEALANT CURED.
